# SDR C2XA05BT080

- Difficulty date: November 12, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 13,335 hours, 10,064 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Light
- Condition: Arced
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO2996, CREW REPORTED ON CLIMB-OUT, ARC FLASHING OBSERVED BELOW LEFT CAPTAINS INSTRUMENT PANEL.  CAPTAINS INSTRUMENT PANEL LIGHTS OUT AND CIRCUIT BREAKER POPPED.  ALSO, INSULATION BURNING ODOR NOTED.  EWR, MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL NR 33-10-00 CATEGORY "C" CONTROL NUMBER 062418, AIRCRAFT RETURNED TO SERVICE.  EWR, MAINTENANCE RESET CAPTAINS PILOT LIGHTS CIRCUIT BREAKER AND PERFORMED OPERATIONAL CHECK OF PILOTS INSTRUMENT PANEL LIGHTS IAW EMB145 AMM NR 33-12-00.  OPS CHECKED GOOD, NO BURNING SMELL NOTED.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.
